# SDR 0301291223

- Difficulty date: July 13, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 119,362 hours, 27,298 cycles
- System (JASC): 2330 · Entertainment System
- Part: Switch
- Condition: Malfunctioned
- Location: Seats 24fg & 25h
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 'C' FLIGHT ATTENDANT CALL LIGHTS INTERMITTENTLY RING FROM VARIOUS ROWS AND SEATS.  FORTY MINUTES PRIOR TO LANDING, FLIGHT ATTENDANT NOTED A BURNING RUBBER ODOR FROM MID GALLEY AREA.  FLIGHT CONTINUED AND LANDED WITHOUT INCIDENT.  REPLACED SEB AT SEATS 24 FG AND 25 HJ.
